IndexAuthor

Number of items: 11.

Baro González, Elías and Fernando Galván, José Francisco and Ruiz Sancho, Jesús María (2014) Approximation on Nash sets with monomial singularities. Advances in mathematics (262). pp. 59-114. ISSN 0001-8708

Baro González, Elías and Berarducci, Alessandro and Otero, Margarita (2019) Cartan subgroups and regular points of o‐minimal groups. Journal of the London Mathematical Society . ISSN 1469-7750

Baro González, Elías and Edmundo, Mario J. (2008) Corrigendum to “locally definable groups in o-minimal structures". Journal of Algebra, 320 (7). pp. 3079-3080. ISSN 0021-8693

Gómez-Chacón, Inés María and Baro González, Elías and Barbero, Marta and Capel Cuevas, Ángela and Caravantes Tortajada, Jorge and Contreras Tejada, Patricia and Díaz-Cano Ocaña, Antonio and Folgueira López, Marta and Gómez Castro, David and González Prieto, José Ángel and González Ortega, Jorge and Ivorra Benjamín, Pierre Paul and Juan Llamas, María del Carmen and Melle Hernández, Alejandro and Pe Pereira, María and Prieto Yerro, María Ángeles and Sánchez Benito, María Mercedes and Ramos del Olmo, Ángel Manuel (2019) Escenarios multimedia en formación de futuros profesores universitarios de matemáticas (ESCEMMAT-Univ). [Proyecto de Innovación Docente]

Escribano Martínez, Jesús and Carmona Ruber, Jorge and Valdés Morales, Antonio and Baro González, Elías and Caravantes Tortajada, Jorge and Claramunt Pérez, Juan Andrés and Fernández Rodríguez, María Pilar and Bellido Terrones, María Luz Divina (2017) Fomento del software libre en los estudios de matemáticas mediante el uso de SAGE. [Proyecto de Innovación Docente]

Baro González, Elías and Otero, Margarita (2010) Locally definable homotopy. Annals of Pure and Applied Logic, 161 (4). pp. 488-503. ISSN 0168-0072

Baro González, Elías (2018) NIP theories and Shelah's Theorem. [Teaching Resource] (Unpublished)

Baro González, Elías (2010) Normal triangulations in o-minimal structures. The Journal of Symbolic Logic, 75 (1). pp. 275-288. ISSN 0022-4812

Baro González, Elías and Otero, Margarita (2010) On o-minimal homotopy groups. Quarterly Journal of Mathematics , 61 (3). pp. 275-289. ISSN 0033-5606

Baro González, Elías (2011) On the o-minimal LS-category. Israel Journal of mathematics, 185 (1). pp. 61-76. ISSN 0021-2172

Baro González, Elías and Berarducci, Alessandro (2011) Topology of definable abelian groups in o-minimal structures. Bulletin of the London Mathematical Society . pp. 1-7. ISSN 1469-2120

This list was generated on Tue Jan 25 03:19:49 2022 CET.